Drug interactions between hydrocortisone and ketoconazole
Interactions between your drugs
ketoconazole ↔ hydrocortisone
Applies to:ketoconazole and hydrocortisone
Ketoconazole may increase the blood levels of hydrocortisone. You may be more likely to experience side effects such as swelling, weight gain, high blood pressure, high blood glucose, muscle weakness, depression, acne, thinning skin, stretch marks, easy bruising, bone density loss, cataracts, menstrual irregularities, excessive growth of facial or body hair, and abnormal distribution of body fat, especially in the face, neck, back, and waist. Talk to your doctor if you have any questions or concerns. Your doctor may be able to prescribe alternatives that do not interact, or you may need a dose adjustment or more frequent monitoring by your doctor to safely use both medications. Other side effects that may occur include decreased ability to fight infections, increased risk of developing infections, and inadequate response to stress such as infection, surgery, trauma, or a severe asthma attack. Children may experience a reduced growth rate due to excessive effects of hydrocortisone. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
No results found in our database - however, this does not necessarily mean no interactions exist. Always consult with your doctor or pharmacist.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.|
|Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.|
|Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.|
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.
Always consult your healthcare provider to ensure the information displayed on this page applies to your personal circumstances.